MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX30034UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/12/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary drug eluting stent was implanted in the lad.The lesion was non-tortuous, mildly calcified and had 90% stenosis.It was reported that the patient died from a cardiac arrest.No alleged product issue is reported.
 
Additional Manufacturer Narrative
The previously reported death occurred approximately 72 hours post implant.It was reported that the patient death event was a patient issue and not a device issue.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Corrected data - date of death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9489364
Report Number9612164-2019-05223
Device Sequence Number11508559
Product Code NIQ
UDI-Device Identifier00643169557031
UDI-Public00643169557031
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Model NumberRONYX30034UX
Device Catalogue NumberRONYX30034UX
Device Lot Number0009892654
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/06/2020
01/06/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/30/2020
01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;